zbMATH — the first resource for mathematics

The semi-discretisation method and nonlinear time-dependent parabolic variational inequalities. (English) Zbl 0335.49004

49J20 Existence theories for optimal control problems involving partial differential equations
49J45 Methods involving semicontinuity and convergence; relaxation
Full Text: DOI
[1] H. Brezis: Problemes unilateraux. J. Math. Pures Appl., 51, 1-168 (1972). · Zbl 0237.35001
[2] H. Brezis: Un probleme d’evolution avec contraintes unilaterales dependant du temps. C. R. Acad. Sci. Paris Ser. A-B, 274, A310-A312 (1972). · Zbl 0231.35040
[3] F. E. Browder: Nonlinear variational inequalities and maximal monotone mappings in Banach spaces. Math Ann., 183, 213-231 (1969). · Zbl 0208.39105 · doi:10.1007/BF01351381 · eudml:161892
[4] N. Kenmochi: Some nonlinear parabolic variational inequalities and applications (in preparation). · Zbl 0327.49004 · doi:10.1007/BF02761596
[5] J. L. Lions: Quelques methodes de resolution des problemes aux limites non lineaires. Dunod Gauthier-Villars, Paris (1969). · Zbl 0248.35001
[6] J. J. Moreau: Probleme d’evolution associe a un convexe mobile d’un espace hilbertien. C. R. Acad. Sci. Paris Ser. A-B, 276, A791-A794 (1973). · Zbl 0248.35021
[7] U. Mosco: Convergence of convex sets and of solutions of variational inequalities. Advances in Math., 3, 510-585 (1969). · Zbl 0192.49101 · doi:10.1016/0001-8708(69)90009-7
[8] J. C. Peralba: Un probleme d’evolution relatif a un operateur sous-differential dependant du temps. C. R. Acad. Sci. Paris Ser. A-B, 275, A93-A96 (1972). · Zbl 0238.35018
[9] J. P. Raviart: Sur la resolution de certaines equations paraboliques non lineaires. J. Functional Analysis, 5, 299-328 (1970). · Zbl 0199.42401 · doi:10.1016/0022-1236(70)90031-5
[10] B. A. Ton: On nonlinear parabolic variational inequalities. Indiana Univ. Math. J., 22, 327-337 (1972). · Zbl 0259.35046 · doi:10.1512/iumj.1972.22.22027
[11] J. Watanabe: On certain nonlinear evolution equations. J. Math. Soc. Japan, 25, 446-463 (1973). · Zbl 0253.35053 · doi:10.2969/jmsj/02530446
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.